# SDR VNAA0212009

- Difficulty date: November 22, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Aircraft time: 19,006 hours, 16,639 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2100 · Air Conditioning System
- Part: Control Unit
- Part number: 22260A030201
- Part serial: 00569
- Condition: Failed
- Part time: 2,630 hours, 2,156 cycles
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE PRESSURIZATION FAILED AND RECEIVED AN AUTO MODE CABIN ALTITUDE CAS MESSAGE.  MAINTENANCE  INSPECTED AND REPLACED THE CPCS CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
